EconPapers    
Economics at your fingertips  
 

A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 2: Bermudan options

Sam Howison

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: We discuss the `continuity correction' that should be applied to connect the prices of discretely sampled American put options (i.e.Bermudan options) and their continuously-sampled equivalents. Using a matched asymptotic expansions approach we compute the correction and relate it to that discussed by Broadie, Glasserman \& Kou (\emph{Mathematical Finance} {\bf 7}, 325 (1997)) for barrier options. In the Bermudan case, the continuity correction is an order of magnitude smaller than in the corresponding barrier problem. We also show that the optimal exercise boundary in the discrete case is slightly higher than in the continuously sampled case.

Date: 2005
New Economics Papers: this item is included in nep-fin
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2005mf03.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.finance.ox.ac.uk:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2005mf03

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2025-03-20
Handle: RePEc:sbs:wpsefe:2005mf03